Alert archive / Pennsylvania / Flash Flood Warnings in 2017

Flash Flood Warning 75, NWS Pittsburgh, PA

July 28, 20174 counties in Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 11:51 PM EDT for 4 counties in Pennsylvania. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 11:51 PM EDT (03:51 UTC)
Expired
Jul 29, 2017, 7:45 AM EDT
In force
8 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, PA, Fayette County, PA, Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 88 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 1:06 AM EDTFLASH FLOOD1 Nnw North Washington, PAWATER RISING FAST NEAR NUMEROUS MOBILE HOMES ON MEADOWS DRIVE...EVACUATIONS MAY BE NEEDED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

905 
WGUS51 KPBZ 290351
FFWPBZ
PAC005-051-063-129-290845-
/O.NEW.KPBZ.FF.W.0075.170729T0351Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1151 PM EDT FRI JUL 28 2017

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Southern Indiana County in west central Pennsylvania...
  Westmoreland County in southwestern Pennsylvania...
  South central Armstrong County in west central Pennsylvania...
  Eastern Fayette County in southwestern Pennsylvania...

* Until 445 AM EDT.

* At 1150 PM EDT, radar indicated heavy rain moving into the warned 
  area. Portions of the area received 2 to 3 inches of rainfall 
  earlier this evening, and will be extremely susceptible to further 
  flash flooding.

  FLASH FLOODING...     Expected.

  ADDITIONAL RAINFALL...Up to 2 inches.

* Some locations that may experience flooding include...
  Monroeville...                    Greensburg...
  Jeannette...                      Latrobe...
  Connellsville...                  Homer City...
  Apollo...                         Plum...
  Murrysville...                    Mount Pleasant...
  Scottdale...                      McChesneytown-Loyalhanna...

This includes the following highways...
  Interstate 70 in Pennsylvania near mile marker 57.
 
  Pennsylvania Turnpike between mile markers 75 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Be especially cautious at night, when it is harder to recognize the
dangers of flooding.

Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4037 7899 4016 7916 4013 7917 4009 7926
      3990 7940 3985 7942 3982 7937 3979 7935
      3978 7939 3977 7938 3974 7941 3972 7939
      3972 7955 3983 7952 3996 7973 4032 7958
      4042 7971 4053 7970 4061 7948 4054 7889

$$

Fries
4 follow-up statements
084 
WGUS71 KPBZ 290704
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
304 AM EDT SAT JUL 29 2017

PAC005-051-063-129-290845-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Indiana PA-Westmoreland PA-Armstrong PA-Fayette PA-
304 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
SOUTHERN INDIANA...WESTMORELAND...SOUTH CENTRAL ARMSTRONG AND EASTERN
FAYETTE COUNTIES...

At 301 AM EDT, radar indicated light to moderate rain in the warned 
area. Additional rainfall is expected over the next few hours. 

FLASH FLOODING...     Expected.

ESTIMATED RAINFALL... Up to 2 inches.

ADDITIONAL RAINFALL...1 to 2 inches.

Some locations that may experience flooding include...
Monroeville...                    Greensburg...
Jeannette...                      Latrobe...
Connellsville...                  Homer City...
Apollo...                         Plum...
Murrysville...                    Mount Pleasant...
Scottdale...                      McChesneytown-Loyalhanna...

This includes the following highways...
  Interstate 70 in Pennsylvania near mile marker 57.
 
  Pennsylvania Turnpike between mile markers 75 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4037 7899 4016 7916 4013 7917 4009 7926
      3990 7940 3985 7942 3982 7937 3979 7935
      3978 7939 3977 7938 3974 7941 3972 7939
      3972 7955 3983 7952 3996 7973 4032 7958
      4042 7971 4053 7970 4061 7948 4054 7889

$$

CL
052 
WGUS71 KPBZ 290753 RRA
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
353 AM EDT SAT JUL 29 2017

PAC005-063-290802-
/O.CAN.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Indiana PA-Armstrong PA-
353 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR SOUTHERN INDIANA AND SOUTH CENTRAL
ARMSTRONG COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
      3972 7955 3983 7952 3996 7973 4032 7958
      4042 7971 4053 7970 4058 7957 4053 7945
      4048 7945 4045 7939 4046 7930 4042 7927
      4041 7916 4037 7912 4042 7902 4040 7897

$$

PAC051-129-290845-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Fayette PA-
353 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
WESTMORELAND AND EASTERN FAYETTE COUNTIES...

At 352 AM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Expected or ongoing.

ESTIMATED RAINFALL... Up to 2 inches.

ADDITIONAL RAINFALL... 1/2 to 1 inch.

Some locations that may experience flooding include...
Monroeville...                    Greensburg...
Jeannette...                      Latrobe...
Connellsville...                  Apollo...
Plum...                           Murrysville...
Mount Pleasant...                 Scottdale...
McChesneytown-Loyalhanna...       Youngwood...

This includes the following highways...
  Interstate 70 in Pennsylvania near mile marker 57.
 
  Pennsylvania Turnpike between mile markers 75 and 99.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
      3972 7955 3983 7952 3996 7973 4032 7958
      4042 7971 4053 7970 4058 7957 4053 7945
      4048 7945 4045 7939 4046 7930 4042 7927
      4041 7916 4037 7912 4042 7902 4040 7897

$$

tax
190 
WGUS51 KPBZ 290840
FFWPBZ
PAC051-129-291145-
/O.EXT.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
440 AM EDT SAT JUL 29 2017

The National Weather Service in Pittsburgh has extended the

* Flash Flood Warning for...
  Westmoreland County in southwestern Pennsylvania...
  Eastern Fayette County in southwestern Pennsylvania...

* Until 745 AM EDT.

* At 439 AM EDT, radar indicated light to moderate rain in the 
  warned area. Flooding is expected to continue from additional 
  rainfall.

  FLASH FLOODING...     Occurring.

  ESTIMATED RAINFALL... Up to 3 inches.

  ADDITIONAL RAINFALL...Up to 1 inch.

* Some locations that may experience flooding include...
  Monroeville...                    Greensburg...
  Jeannette...                      Latrobe...
  Connellsville...                  Apollo...
  Plum...                           Murrysville...
  Mount Pleasant...                 Scottdale...
  McChesneytown-Loyalhanna...       Youngwood...

This includes the following highways...
  Interstate 70 in Pennsylvania near mile marker 57.
 
  Pennsylvania Turnpike between mile markers 75 and 99.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Be especially cautious at night, when it is harder to recognize the
dangers of flooding.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
      3972 7955 3983 7952 3996 7973 4032 7958
      4042 7971 4053 7970 4058 7957 4053 7945
      4048 7945 4045 7939 4046 7930 4042 7927
      4041 7916 4037 7912 4042 7902 4040 7897

$$

CL
364 
WGUS71 KPBZ 290924
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
524 AM EDT SAT JUL 29 2017

PAC129-290933-
/O.CAN.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-
524 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR WESTMORELAND COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3990 7940 3985 7942 3979 7936 3978 7939
      3977 7938 3974 7941 3972 7940 3972 7955
      3983 7952 3996 7973 4011 7967 4010 7967
      4008 7964 4009 7962 4008 7959 4010 7958
      4014 7948 4007 7936 4004 7934 4004 7929

$$

PAC051-291145-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette PA-
524 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
EASTERN FAYETTE COUNTY...

At 523 AM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Ongoing.

ESTIMATED RAINFALL... Up to 3 inches.

ADDITIONAL RAINFALL...Up to 1/2 inch.

Some locations that may experience flooding include...
Connellsville...                  South Connellsville...
Seven Springs...                  Dunbar...
Everson...                        Vanderbilt...
Dawson...                         Markleysburg...
Ohiopyle...                       Mill Run...
Indian Head...                    Normalville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3990 7940 3985 7942 3979 7936 3978 7939
      3977 7938 3974 7941 3972 7940 3972 7955
      3983 7952 3996 7973 4011 7967 4010 7967
      4008 7964 4009 7962 4008 7959 4010 7958
      4014 7948 4007 7936 4004 7934 4004 7929

$$

tax

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 11:16 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 28, 11:16 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1116 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
With many locations around throughout southwest PA, and northern
WV experiencing extensive dangerous flash flooding, travel in
any of the Warnings is not advised. Several water rescues have
already taken place tonight, with people driving into flooded
roadways. Flooding becomes more dangerous at night, as washed
out roadways are difficult to see. Turn around, don't drown.

A nearly stationary band of moderate to heavy rain centered
through Allegheny and Washington Counties will very gradually
pivot southeast through the overnight hours. This band is in
response to the very strong deformation zone as the vigorous
upper-level low digs in. Consensus of guidance shows this deep
low slowly shifting southeast, taking the moderate to heavy rain
with it. With widespread flooding ongoing, and the nearly
stationary band in place, an extension of the western portion of
the Flash Flood Watch has been issued until 8am.

Areas southeast of the Pittsburgh metro that are
seeing a break currently will see the rain move back in. This
could exacerbate earlier flooding, or result in new flooding
issues. The Watch will continue as planned for these locations.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.

Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
Most locations in the forecast area will primarily have IFR
ceilings overnight, although any location south of FKL/DUJ could
have LIFR conditions in heavier showers. Any LIFR conditions are
mostly likely to occur at locations south and east of
Pittsburgh. During the morning clouds, conditions will slowly
rise from IFR conditions back to VFR in the early afternoon. By
early afternoon all locations should be back to VFR conditions
and will continue into the evening hours.

.OUTLOOK...
No widespread restrictions expected.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
     073>076.
     Flash Flood Watch until 8 AM EDT Saturday for PAZ014>016-
     020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
     Flash Flood Watch until 8 AM EDT Saturday for WVZ001>004-012-
     021-509.

&&
Hazardous weather outlook, Jul 28, 11:19 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1119 PM EDT Fri Jul 28 2017

MDZ001-PAZ023-073>076-WVZ510>514-300330-
Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
1119 PM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania, west central Pennsylvania and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013-300330-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-Lawrence-
1119 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and western Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

PAZ014>016-020>022-029-031-WVZ001>004-012-021-509-300330-
Butler-Clarion-Jefferson-Beaver-Allegheny-Armstrong-Washington-
Greene-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
1119 PM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...

This Hazardous Weather Outlook is for southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 28, 11:00 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     FLASH FLOOD      2 WSW AMBRIDGE          40.59N  80.26W
07/28/2017                   BEAVER             PA   911 CALL CENTER

            2284 BROADHEAD ROAD IN HOPEWELL TOWNSHIP - VEHICLE
            STUCK IN WATER

&&

EVENT NUMBER PBZ1701867
Local storm report, Jul 28, 11:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1117 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      3 WSW ALIQUIPPA         40.60N  80.30W
07/28/2017                   BEAVER             PA   911 CALL CENTER

            TRAMPMILL RUN OUT OF BANKS AND FLOODING ROADS NEARBY

&&

EVENT NUMBER PBZ1701868
Local storm report, Jul 28, 11:22 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1122 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     FLASH FLOOD      BENWOOD                 40.01N  80.73W
07/28/2017                   MARSHALL           WV   911 CALL CENTER

            NUMEROUS ROADS FLOODED AND CLOSED

&&

EVENT NUMBER PBZ1701870
Local storm report, Jul 28, 11:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1127 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     FLASH FLOOD      SHADYSIDE               39.97N  80.75W
07/28/2017                   BELMONT            OH   SOCIAL MEDIA

            MULTIPLE VEHICLES UNDERWATER

&&

EVENT NUMBER PBZ1701871

FRIES
Local storm report, Jul 28, 11:32 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1132 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      ELM GROVE               39.99N  79.70W
07/28/2017                   FAYETTE            PA   NWS OFFICE

            WHEELING CREEK FLOODING AT ELM GROVE

&&

EVENT NUMBER PBZ1701872

CL
Local storm report, Jul 28, 11:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1133 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     FLASH FLOOD      7 E WHEELING            40.09N  80.57W
07/28/2017                   OHIO               WV   911 CALL CENTER

            NUMEROUS ROADS FLOODED AND CLOSED ACROSS VALLEY GROVE

&&

EVENT NUMBER PBZ1701873

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:30 PM EDTAreal Flood AdvisoryPBZWestmoreland4 hr
Jul 28, 8:36 PM EDTAreal Flood AdvisoryPBZAllegheny, Armstrong, Westmoreland3 hr
Jul 28, 8:45 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Westmoreland9 hr
Jul 28, 9:19 PM EDTFlash Flood WarningPBZWashington9 hr
Jul 28, 9:35 PM EDTFlash Flood WarningPBZAllegheny8 hr
Jul 28, 9:39 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler4 hr
Jul 28, 10:08 PM EDTFlash Flood Warning EmergencyPBZWashington9 hr
Jul 28, 10:12 PM EDTRiver Flood WarningPBZFayette35 hr
Jul 28, 10:35 PM EDTFlash Flood WarningPBZGreene5 hr
Jul 28, 10:53 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler5 hr
Jul 28, 10:59 PM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington5 hr
Jul 28, 11:14 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland9 hr
Jul 29, 3:30 AM EDTAreal Flood WarningPBZGreene11 hr
Jul 29, 5:33 AM EDTAreal Flood WarningPBZFayette9 hr
Jul 29, 6:03 AM EDTAreal Flood WarningPBZWashington6 hr
Jul 29, 7:13 AM EDTAreal Flood WarningPBZAllegheny6 hr
Jul 29, 7:40 AM EDTAreal Flood WarningPBZIndiana, Westmoreland6 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene25 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene23 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington22 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny27 hr
Jul 29, 11:59 AM EDTAreal Flood AdvisoryPBZWashington3 hr
Jul 29, 12:32 PM EDTRiver Flood AdvisoryPBZAllegheny42 hr
Jul 29, 2:30 PM EDTAreal Flood AdvisoryPBZFayette, Greene6 hr
Jul 29, 3:01 PM EDTAreal Flood AdvisoryPBZWashington5 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.